Taiwanese Journal of Mathematics

ON CYCLICITY IN THE SPACE $H^{p}(\beta)$

K. Hedayatian

Full-text: Open access

Abstract

Let $\{\beta(n)\}$ be a sequence of positive numbers with $\beta(0) = 1$ and let $p\gt 0$. By the space $H^{p}(\beta)$, we mean the set of all formal power series $\sum^{\infty}_{n=0} \hat{f}(n) z^{n}$ for which $\sum^{\infty}_{n=0} |\hat{f}(n)|^{p} \beta(n)^{p} \lt \infty$. In this paper, we study cyclic vectors for the forward shift operator and supercyclic vectors for the backward shift operator on the space $H^{p} (\beta)$.

Article information

Source
Taiwanese J. Math., Volume 8, Number 3 (2004), 429-442.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407663

Digital Object Identifier
doi:10.11650/twjm/1500407663

Mathematical Reviews number (MathSciNet)
MR2163316

Zentralblatt MATH identifier
1079.47012

Subjects
Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Keywords
cyclicity supercyclicity $H^{p}(\beta)$ polynomial shift

Citation

Hedayatian, K. ON CYCLICITY IN THE SPACE $H^{p}(\beta)$. Taiwanese J. Math. 8 (2004), no. 3, 429--442. doi:10.11650/twjm/1500407663. https://projecteuclid.org/euclid.twjm/1500407663


Export citation

References

  • S. Ansari, Hypercyclic and cyclic vectors, J. Funct. Anal. 128 (1995), 374-383.
  • R. V. Churchill, and J. W. Brown, Complex Variables and Applications, McGraw-Hill, Fifth Edition, 1990.
  • J. B. Conway, Functions of One Complex Variable, Second Edition, Springer-Verlag, New York, 1978.
  • N. S. Feldman, Countably hypercyclic operators, J. Operator Theory, to appear.
  • R. M. Gethner, and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281-288.
  • G. Godefroy, and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229-269.
  • M. Gonz$\acute{a}$lez, F. Le$\acute{o}$n-Saavedra, and A. Montes-Rodr$\acute{i}$gues, Semi-Fredholm Theory: Hypercyclic and Supercyclic subspaces, Proc. London Math. Soc. 81 (2000) 169-189.
  • K. Hedayatian, On the representation of shifts on Banach spaces, submitted to Indian J. Pure Applied Math.
  • C. Kitai, Invariant closed sets for linear operators, thesis, Univ. Toronto, 1982.
  • F. Le$\acute{o}$n-Saavedra, and A. Montes-Rodr$\acute{i}$gues, Linear structure of hypercyclic vectors, J. Funct. Anal. 148 (1997), 524-545.
  • A. Montes-Rodr$\acute{i}$guez, Banach spaces of hypercyclic vectors, Michigan Math. J. 43 (1996), 419-436.
  • H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), 993-1004.
  • K. Seddighi, K. Hedayatian, and B. Yousefi, Operators acting on certain Banach spaces of analytic functions, Internat. J. Math. Math. Sci. 18 (1995), 107-110.
  • A. L. Shields, Weighted shift operators and analytic function theory, Math. Surveys., Vol. 13, Amer. Math. Soc., Providence, 1974.
  • B. Yousefi, On the space $\ell^{p}(\beta)$; Rend. Circ. Math. Palermo (2) 49 (2000), 115-120.
  • B. Yousefi, Unicellularity of the multiplication operators on Banach spaces of formal power series, Studia Math. 147 (2001), 201-209.